# SDR CA120927002

- Difficulty date: September 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 8193007009
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) PILOT REPORTED NR 2 FADEC FAIL WARNING AT 4000 FT ON DECENT.  PILOT FOLLOWED PROCEDURES AND SHUT ENGINE DOWN. PILOT ALSO REPORTED A PROP DE-ICE CAUTION PRIOR TO FADEC FAIL.  EMU & FDR DOWNLOADS REQUESTED.  FADEC REPLACED.
